Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
finite_alright

just started accutane

Recommended Posts

Hey, first post here and i figured i may as well ask a few questions for those of you who are on/have finished accutane.

first of all, looking through these forums and reading things has been a great help and inspiration, and makes me hope for the best while i try to get through my course of accutane. i appreciate all the help you guys can lend me.

there's a few concerns i have, so i'll start.

i'm 22/m btw.

-since i'm not supposed to use any products on my back/face/chest that are made for clearing acne, i decided i'd use cetaphil's generic cleanser. i'm not quite sure if the cleanser is really that big of a deal, but it'd be nice to know what everyone has had success with.

-next, i work out regularly 3 times a week doing strength training. i have heard that this may be a cause for concern, but while i was on bactrim, my derm said the same thing, but i had no real problems. does accutane have a more significant impact on this? also, is whey protein powder ok to be taking? i do drink a LOT of water, probably somewhere near a gallon a day.

-i hear that skin becomes very sensitive, so sunscreen is a must when you go outside into the sun. since summer is approaching, i plan to go out to the beach to have fun and whatnot. i generally do not have sensitive skin... the only real place i burn is on my nose if anywhere at all. even so, i'm sure that i'll need sunscreen, just trying to gauge how much i'll have to worry about sun exposure.

thanks for any suggestions, and hopefully i'll be doing well in a few months!

Jon

Share this post


Link to post
Share on other sites

1 that stuff sucks lol it makes my skin to dry

2 idk really i work out all the time so it should be fine but i don't really understand what your talking about

3 iv never had to put it on it only happens to some ppl i would put some chap stick with a spf on tho and probably just like a spf 60 if you think your gunna burn

iv been on accutane for 5 months im on my last month and iv never burnt once and im allways outside . :pray: hope that helps

Share this post


Link to post
Share on other sites
Wait... you cant use BP while on accutane?

No, you really should'nt use BP while in accutane, because your skin gets really dry and if you put BP on it then it becomes even dryer and maybe flakey. I'm using eryacne in stead of BP now, that's not too drying.

Share this post


Link to post
Share on other sites

talk to your derm on the whey protein shakes, mine told me he had a heavy weight lifter who took whey protein in high intakes and he had to pulled of of accutane because of his enzyme levels or something, i guess protein shakes put a stress on your liver on top of accutane so its not good.

Share this post


Link to post
Share on other sites

hmm.. that's interesting. thanks for pointing that out. i only have 1 scoop of the powder a day, 2 if i work out that day, so i'm not taking that much of it. Thanks to others that have posted as well. these are mainly concerns i've read about and didn't know if they applied to all accutane users, or just specific cases.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×